Universidad Complutense de Madrid
E-Prints Complutense

Extrapolation estimates for entropy numbers

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Kuhn, T. (2012) Extrapolation estimates for entropy numbers. Journal of Functional Analysis, 263 (12). pp. 4009-4033. ISSN 0022-1236

[img] PDF
Restringido a Repository staff only

242kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022123612003655


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We establish abstract extrapolation results for entropy numbers of operators in Banach spaces. The results apply to extrapolation in the source spaces and also in the target spaces. As an illustration of the abstract results, applications to limiting Sobolev embeddings are given.


Item Type:Article
Uncontrolled Keywords:Entropy numbers; Extrapolation; Limiting Sobolev embeddings; Besov spaces
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:17436
Deposited On:13 Dec 2012 11:45
Last Modified:20 Jun 2018 11:25

Origin of downloads

Repository Staff Only: item control page